# SDR SWAA2015040638109

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 60,200 hours, 48,017 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 8213
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW ARCED DURING FLIGHT.  R & R R1 WINDOW IAW AMM.
